Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Alex Winglan

More Cysts from using BP

Recommended Posts

Hi all, I just started switching to using Neutrogena BP product two days ago. And these two days, Im having a lot of pustules and a few cysts breakouts. I'm very concerned about it, is this normal occurrence or what? Should I continue using the BP product?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×